Abstract and Applied Analysis
Volume 6 (2001), Issue 4, Pages 229-251
A bifurcation result for equations with anisotropic -Laplace-like operators
Department of Mathematics and Statistics, University of Missouri-Rolla, Rolla 65409, MO, USA
Received 5 July 2001
Copyright © 2001 Vy Khoi Le. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The paper is concerned with a global bifurcation result
for equations whose principal parts are anisotropic
-Laplace-like operators. Using an abstract
bifurcation result for equations with multivalued
operators in Banach spaces together with topological
degree calculations, we show the Rabinowitz alternative
for the bifurcating branches.